Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The ``overconvergence'' of bounded normal families of analytic functions


Author: Alan Wilson
Journal: Proc. Amer. Math. Soc. 12 (1961), 498-501
MSC: Primary 30.30
DOI: https://doi.org/10.1090/S0002-9939-1961-0125950-0
MathSciNet review: 0125950
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Ostrowski, Über Potenzreihen die überkonvergente Abschnittsfolgen besitzen, Berliner Sitzungsberichte (1923) pp. 185-192.
  • [2] -, Über eine Eigenschaft gewisser Potenzreihen mit unendlich vielen verschwindenden Koeffizienten, Berliner Sitzungsberichte (1921) pp. 557-565.
  • [3] J. Hadamard, Essai sur l'étude des fonctions données par leurs développements de Taylor, J. Math. Pures Appl. (4) vol. 8 pp. 101-186.
  • [4] P. Dienes, The Taylor series, New York, Dover Publications, 1957. MR 0089895 (19:735d)
  • [5] G. Johnson, Jr., Collective singularities of families of analytic functions, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 653-655. MR 0079088 (18:27b)
  • [6] L. J. Mordell, On power series with the circle of convergence as a line of essential singularities, J. London Math. Soc. vol. 2 (1927) pp. 146-148.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.30

Retrieve articles in all journals with MSC: 30.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0125950-0
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society